how long does tramadol stay in your system after long term use?
ive been off tramadol for 2 weeks now. but still feeling side effects from the come down. i was taking tramadol with an antidepressent! i stopped taking the antidepressent thinking they wasnt agreeing with me?? but on further research into both drugs it shows that the 2 drugs dont mix very well! ive read the antidepressent amplifies the affect of the tramadol! ive been on tramadol on and off for over 5 years from having 14 ops on my leg! my longest period has been the last which has been 15-16 months on tramadol. i started to notice that the days i didnt take the pain killer i felt really low, anxiety and not wanting to do anything. when i took the tramadol it seemed to pick me up within a matter of 30minutes!! i decided to go cold turkey and my god the first 10 days i was sick! couldnt eat! couldnt sleep and when i did i was and still am waking every 30minutes to an hour! i feel like im going down again and would like to know if i should take the antidepressent again just untill the tramadol is completely out of my system? how long will it take till its starts to get better? i am struggling to keep it up!
Today is day nine for me. I must say the worst is over for me other than the psychological effects of still wanting it. As for the sleep, I still don't sleep well, but I do take ativan in the night to help me sleep. I have come off them three other times before and never have the side effects of it lasted up to two weeks.I guess they effect everyone differently. Hope this is of some help. Stay strong
i went through inerfuron treatment last summer, which is like chemo
i did take ultram for pain
and yes, it took a long time to get that mess out of my system
it felt like i was detoxing off an opiate and an anti-depressant
i used vistoril for anxiety and trazadone for sleep
you should feel better in a week or two
I came off of tram as well I am better in about a week I think it would be good for you to try the AD now when you went off the tramadol your seration level crashed I bet with in a few weeks on an ssri you will feel SO much better .Any type of exercise you can get helps so much with tram WD as well.I promise you it does get better I have been clean over a year now so the is a light at the end of the tunnel I promise:)
tramadol withdrawal with your length of use and history should be just about done..its not a long lasting opioid. it last generally around 9 hrs. and the drug should be completely out of your system by 4-5 days tops after taking it long term...now the wd's will last a little longer lasting right around a week or a little longer sometimes..thats the physical aspect of wds. the mental part which you are going through full force right now is the hardest. it creates pain that is not there, you get extreme anxiety
+ cravings, and everything is exxagerated and made much worse by the opioid playing tricks on your brain...thats why after the physical wd it is crucial to get to as many NA meetings and group meetings as you can, along with therapy as well it is very valuable.they can help you through that. it truly does help a ton. the mental aspect can alst as long as 6 months, but with your DOC and length of use, it should be right around 3 months being mild after 1 month. youll have occasional bouts of depression and anxiety. that is common with opiates, but it is espceially noticeable with tramadol because it is also a rapidly short-acting anti-depressant so it can mess with your pleasure and emotion levels. youve gone through the worst of it,stay strong, continue your journey and youll get to rteally enjoy your lfie and truly live, it feels amazing, good luck...christos
Tramadol w/d can last for quite awhile. You can actually feel fine, and then BOOM! it may hit you all over again. It affects your brain comepletely different than other opioids.
I was on tram for over 5 years, and have been off for 1 1/2 months. I still have issues with anxiety and depression. Occasionally, still have some physical symptoms as well. (insomnia, rls, major stomach problems, etc.)
Its sad because tramadol w/d isnt taken as seriously as other drugs. But, from what I have experienced, and heard from lots of others it can actually be worse than most other
drugs. You are basically withdrawling from 2 drugs at once.
Please go to the journals of emilypost, and you will find tons of helpful information.
2 weeks is great progress!!! Like christos said, the worst of it is behind you.
Keep it up.........and please read emilys journals. There are a lot of wonderful people there who chat specifically about tramadol, and could be really helpful to you. This drug is sooooooo misunderstood and underestimated. It is awful, and I wouldnt wish the w/d nightmare on my worst enemy. ( well, maybe not)
I am sending you positive thoughts right now.....
Was on it for about a year after i thought Vicodin was messing with me. The Tramadol did not work very well either for my pain but my Doctor kept me on it since it's not addicting. The day came when i ran out of the pills and could not figure out wy i felt so weitd the first day or two whitout the pills. I went back to my doctor and he told me you probably have the flu. Come back if you dont get better in a few days. Well of course i got worse and really started to worry what was wrong with me. I was very ignorent with painmeds in the begging, must help tho since a Doc. is giving them to me. I went back after about a week and by then it was really bad no sleep, shakes and could not stay warm. He ran every test in the book Thyroid scan, Hepetaitus,Hiv and all kinds of tetsts. He gave mr nothing for anxiety or sleep and i kept going on like this for about 3weeks and then finally saw a different Doc. and she pegged it in about 5min. I was going thru full whitdrawl from Tramadol. It took me about 8weeks to be myself again and will never touch Tramadol again. Since then i gone of Vicodin and MS Contin and the whitdrawls were not even half as bad as the Tramadol. From what i understand a person goes thru whitdrawls from both antidepressant and opioid type whitdrawls very tough to get of at the same time. Sorry for the long post but Tramadol was just hell for me. F1swede
thank you so much everyone for your posts!
reading some of them is exactly as i am!! paranoid with anxiety! and not sleeping properly!
im about to go to work now and hope im ok!
i can see how in other threads people say its easy being clean and its harder to stay clean!!
i will not give in! i need to be myself again!
im already pushing my fiance away which is not what i want at all!
she is my rock and yet it makes it harder with the rollercoaster of emotions you feel!
the only time the anxiety and paranoid periods arent there is when i briefly sleep!
so the doctors advice of taking another drug (antidepressent) is NOT the way to go!
thank you all so much!
ill post once ive finished work.
feel good right now knowing its not me loosing my head!
Ok I've read the comments. I've bin on tramadol continuously for about a year for bad chronic pain. I stopped taking it for the past 2 days n I feel absolutely awful! My muscles r involuntarily jerking at will, I have bad headaches, i feel cold in 30ºc temperatures but my body is hot to the touch. I can't sleep(at all!eyes r open throughout the night! ) i was given some lorazepam n it didn't do anything! I'm angry n anxious and tired n so horribly depressed all day everyday. Combined with horrible headaches n aches n pains all over my body I can't pinpoint n plain exhaustion. Is this all from the tramadol? N reading your posts I have months to go through this?! I don't know if I can take it. I'm not a weak willed person, I have sickle cell anaemia n bad crises so I have pretty good tolerance to pain but this is..just horrible. Im at my wits end. Please is there anything ANYTHING at all that will make me feel any better than I currently feel?! I've taken to just sitting under running water n just crying it out..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.